Image for Flarin 200mg Ibuprofen Soft Liquid Capsules 30's

Availability: In stock

Was £10.95 Special Price £8.55 You Save £2.40
Add to Wishlist
Flarin is the first and only over-the-counter (OTC) lipid formulated ibuprofen which helps relieve flaring joint pain and inflammation.
Flarin’s lipid formulation helps shield the stomach from damage. It has been clinically proven to be as effective as prescription strength ibuprofen (2400 mg) at reducing pain and no other Ibuprofen has been proven to be more effective for joint pain. Flarin is different from normal ibuprofen due to its patented lipid formulation, this means it is digested in the small intestine which helps protect the stomach from damage,

Flarin is a capsule treatment containing 200mg of the active ingredient ibuprofen. It is and over the counter medicine used to relieve a wide variety of pains, aches and inflammation.

The active ingredient belongs to a group of medicines called non-steroidal anti-inflammatory drugs. It relieves pain by reducing the production of prostaglandins in your body.

Flarin is usually suitable for pain and inflammation caused by:

muscular pain
non-serious arthritic conditions
joint pain and flare-ups
back pain
headache and migraines
cold and flu symptoms
dental or period pain

More from Pharmacy First